# SDR DHL2003604543

- Difficulty date: May 2, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBD L/E UPPER PLATING SHOWS ELONGATED HOLE AT XFS.710.000 (MAJOR REPAIR). PERFORMED MAJOR REPAIR IAW SRM 57-2-1 FIG.38. REMOVED FASTENERS IAW SRM 51-1-21 PG.1, SRM 51-1-20D PG.21. CUT OUT DAMAGED AREA IAW SRM 57-2-1 FIG.38. FABRICATED FILLER (7075-T6 0.050) AND DOUBLER (7075-T6 0.063) IAW SRM 57-2-1 FIG.38. CLEANED, TREATED AND PRIMED INNER SIDE OF FILLER AND DOUBLER IAW SRM 51-1-8B. INSTALLED FILLER AND DOUBLER IAW SRM 51-1-21 PG.1, SRM 51-1-20D PG.9
